Journal of Integral Equations and Applications

A note on solutions of interval-valued Volterra integral equations

Truong Vinh An, Nguyen Dinh Phu, and Ngo Van Hoa

Full-text: Open access

Abstract

In this paper we consider the interval-valued Volterra integral equations (IVIEs). We study the problem of existence and uniqueness of solutions for IVIEs. Finally, we give some examples for IVIEs.

Article information

Source
J. Integral Equations Applications, Volume 26, Number 1 (2014), 1-14.

Dates
First available in Project Euclid: 17 April 2014

Permanent link to this document
https://projecteuclid.org/euclid.jiea/1397764952

Digital Object Identifier
doi:10.1216/JIE-2014-26-1-1

Mathematical Reviews number (MathSciNet)
MR3195113

Zentralblatt MATH identifier
1288.45001

Keywords
Volterra integral equations interval-valued integral equations

Citation

An, Truong Vinh; Phu, Nguyen Dinh; Hoa, Ngo Van. A note on solutions of interval-valued Volterra integral equations. J. Integral Equations Applications 26 (2014), no. 1, 1--14. doi:10.1216/JIE-2014-26-1-1. https://projecteuclid.org/euclid.jiea/1397764952


Export citation

References

  • R.P. Agarwal, D. O'Regan and V. Lakshmikantham, Viability theory and fuzzy differential equations, Fuzzy Sets Syst. 151 (2005), 563-580.
  • –––, A stacking theorem approach for fuzzy differential equations, Nonlin. Anal.: Theory, Methods Appl. 55 (2003), 299-312.
  • Y. Chalco-Cano, A. Rufián-Lizana, H. Román-Flores and M.D. Jiménez-Gamero, Calculus for interval-valued functions using generalized Hukuhara derivative and applications, Fuzzy Sets Syst. 219 (2013), 49-67.
  • F.S. De Blasi and F. Iervolino, Equazioni differenziali con soluzioni a valore compatto convesso, Boll. Unione Mat. Ital. 4 (1969), 491-501.
  • F.S. De Blasi, V. Lakshmikantham and T.G. Bhaskar, An existence theorem for set differential inclusions in a semilinear metric space, Contr. Cyber. 36 (2007), 571-582.
  • J. Vasundhara Devi, Generalized monotone iterative technique for set differential equations involving causal operators with memory, Inter. J. Adv. Eng. Sci. Appl. Math. 3 (2011), 74-83.
  • N.V. Hoa and N.D. Phu, On maximal and minimal solutions for set-valued differential equations with feedback control, J. Abstr. Appl. Anal. 2012, Article ID 816218, 11 pages, doi:10.1155/2012/816218.
  • V. Lakshmikantham, T. Gnana Bhaskar and J. Vasundhara Devi, Theory of set differential equations in metric spaces, Cambridge Scientific Publisher, Cambridge, 2006.
  • M.T. Malinowski, Interval differential equations with a second type Hukuhara derivative, Appl. Math. Lett. 24 (2011), 2118-2123.
  • –––, Interval Cauchy problem with a second type Hukuhara derivative, Inf. Sci. 213 (2012), 94-105.
  • –––, Random fuzzy differential equations under generalized Lipschitz condition, Nonlin. Anal.: Real World Appl. 13 (2012), 860-881.
  • –––, Existence theorems for solutions to random fuzzy differential equations, Nonlin. Anal.: Theory, Methods Appl. 73 (2010), 1515-1532.
  • –––, On random fuzzy differential equations, Fuzzy Sets Syst. 160 (2009), 3152-3165.
  • –––, On set differential equations in Banach spaces-A second type Hukuhara differentiability approach, Appl. Math. Comp. 219 (2012), 289–305.
  • –––, Second type Hukuhara differentiable solutions to the delay set-valued differential equations, Appl. Math. Comp. 218 (2012), 9427-9437.
  • S. Markov, Existence and uniqueness of solutions of the interval differential equation $X=f(t; X)$, Compt. Rend. Acad. Bulg. Sci. 31 (1978), 1519-1522.
  • L.T. Quang, N.D. Phu, N.V. Hoa and H. Vu, On maximal and minimal solutions for set integro-differential equations with feedback control, Nonlin. Stud. 20 (2013), 39-56.
  • L. Stefanini and B. Bede, Generalized Hukuhara differentiability of interval-valued functions and interval differential equations, Nonlin. Anal.: Theory, Meth. Appl. 71 (2009), 1311-1328. \noindentstyle